JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Sequence Spaces of Fuzzy Real Numbers Using Fuzzy Metric
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 1,  2014, pp.11-22
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.1.11
 Title & Authors
Sequence Spaces of Fuzzy Real Numbers Using Fuzzy Metric
Tripathy, Binod Chandra; Borgohain, Stuti;
  PDF(new window)
 Abstract
The sequence spaces (M), (M) and (M) of fuzzy real numbers with fuzzy metric are introduced. Some properties of these sequence spaces like solidness, symmetricity, convergence-free etc. are studied. We obtain some inclusion relations involving these sequence spaces.
 Keywords
Orlicz function;symmetric space;solid space;convergence free;metric space;completenes;
 Language
English
 Cited by
1.
Fuzzy Set Field and Fuzzy Metric, Advances in Fuzzy Systems, 2014, 2014, 1  crossref(new windwow)
 References
1.
Y. Altin, B. Choudhary, M. Et, and B. C. Tripathy, On some classes of sequences defined by sequences of Orlicz functions, Mathematical Inequalities and Applications, 9(2)(2006), 335-342.

2.
Y. Altin, M. Et and B. C. Tripahy, The sequence space $\left|Np\right|$ (M, r, q, s)on seminormed spaces, Applied Math. & Computations, 154(2004), 423-430. crossref(new window)

3.
Y. Altin, M. Et and B. C. Tripathy, Generalized difference sequences spaces on seminormed spaces defined by Orlicz functions, Mathematica Slovaca, 58(3)(2008), 315-324. crossref(new window)

4.
S. Borgohain and B. C. Tripathy, The sequence space $m(M,{\phi},{\Delta}^n_m,p)^F$, Mathematical Modelling and Analysis, 13(4)(2008), 577-586. crossref(new window)

5.
A. Baruah and B. C. Tripathy , New type of difference sequence spaces of fuzzy real numbers, Mathematical Modelling and Analysis, 14(3)(2009), 391-397. crossref(new window)

6.
A. Baruah and B. C. Tripathy, Norlund and Riesz mean of sequences of fuzzy real numbers, Applied Mathematics Letters, 23(2010), 651-655. crossref(new window)

7.
B. Choudhary, B. Sarma and B. C. Tripathy, On some new type generalized difference sequence spaces, Kyungpook Math. J., 48(4)(2008), 613-622. crossref(new window)

8.
A. J. Dutta and B. C. Tripathy, On fuzzy real-valued double sequence spaces $_2{\el}^F_p$, Mathematical and Computer Modelling, 46(9-10)(2007), 1294-1299. crossref(new window)

9.
A. J. Dutta and B. C. Tripathy, Bounded variation double sequence space of fuzzy real numbers, Computers & Mathematics with Applications, 59(2)(2010), 1031-1037. crossref(new window)

10.
H. Dutta and B. C. Tripathy, On some new paranormed difference sequence spaces defined by Orlicz functions, Kyungpook Math. J., 50(2010), 59-69. crossref(new window)

11.
B. Hazarika and B. C. Tripathy, I-convergent sequences spaces defined by Orlicz function, Acta Mathematica Applicatae Sinica, 27(1)(2011), 149-154. crossref(new window)

12.
M. A. Korasnoselkii and Y. B. Rutitsky, Convex functions and Orlicz functions, P. Noordhoff, Groningen, Netherlands, 1961.

13.
J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10(1971), 379-390. crossref(new window)

14.
S. Mahanta and B. C. Tripathy, On a class of generalized lacunary difference sequence spaces defined by Orlicz function, Acta Math. Applicata Sinica, 20(2)(2004), 231-238. crossref(new window)

15.
Yu-Ru Syau, Sequences in a fuzzy metric space, Computer Math. Apl., 33(6)(1997), 73-76.

16.
B. Sarma and B. C. Tripathy, Sequence spaces of fuzzy real numbers defined by Orlicz functions, Math. Slovaca, 58(5)(2008), 621-628. crossref(new window)

17.
B. Sarma and B. C. Tripathy, Vector valued double sequence spaces defined by Orlicz function, Mathematica Slovaca, 59(6)(2009), 767-776. crossref(new window)

18.
B. Sarma and B. C. Tripathy, Double sequence spaces of fuzzy numbers defined by Orlicz function, Acta Mathematica Scientia, 31B(1)(2011), 134-140.